# SDR ESPA2023042000307

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N405PA
- Make and model: Emb EMB-120ER
- Aircraft serial: 120160
- Aircraft time: 24,436 hours, 34,372 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Component: Gear Selector, Emb
- Component part number: UNK
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

NO NOSE GEAR DOWN LOCK INDICATION WHEN GEAR HANDLE SELECTED DOWN. REMOVED AND REPLACED GEAR SELECTOR WITH INSPECTED /SERVICEABLE UNIT.
